Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Nausea during menstruation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   Hi.
Doctor :   how can i help you?
User :   Well i have the constant feeling of throwing up and i dont have to. I am on my period could that be a factor.
Doctor :   yes, it could be
Doctor :   are you having abdomen cramps?
User :   Yes. but i was also sick last week,
Doctor :   ok
Doctor :   are you on any medications?
User :   Not at the moment. Just advil for my cramps
Doctor :   ok
Doctor :   sometimes gastritis is associated with the periods, and so some women feel nauseated
Doctor :   so it is advised that they take some muscle relaxants rather than NSAIDS
Doctor :   which aggravates gastritis
Doctor :   you can take Meftal spas for the cramps.
User :   Ok.

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor